A generalization of determinant formulae for the solutions of painlevé II and XXXIV equations

Kenji Kajiwara, Tetsu Masuda

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

A generalization of determinant formulae for the classical solutions of Painlevé XXXIV and Painlevé II equations are constructed using the technique of Darboux transformation and Hirota's bilinear formalism. It is shown that the solutions admit determinant formulae even for the transcendental case.

Original languageEnglish
Pages (from-to)3763-3778
Number of pages16
JournalJournal of Physics A: Mathematical and General
Volume32
Issue number20
DOIs
Publication statusPublished - May 21 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'A generalization of determinant formulae for the solutions of painlevé II and XXXIV equations'. Together they form a unique fingerprint.

  • Cite this